# SDR FDEA201912173249

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,116 hours, 26,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1270
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161BF HAS 1EA PUNCTURE FABRICATED AFT CARGO FLOOR PANEL 161BF IAW B757 SRM 53-60-53 AND BOEING PL   453N1270 REV BN PARTMARKED IAW BAC5307
